How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Stan Your Own Question
Dr Stan
Dr Stan, Doctor
Category: Medical
Satisfied Customers: 2126
Experience:  Physician at Stanley L Simpson, DO
93248684
Type Your Medical Question Here...
Dr Stan is online now
A new question is answered every 9 seconds

Superficial phlebitis, teva-cephalexinn monohydrate jamp

Customer Question

superficial phlebitis
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: teva-cephalexinn monohydrate jamp ASAES siv-ranitidine all done and still have pain and hard lumps in those veins
JA: How long have you had the lump? Is it hard or soft?
Customer: since the start of phlebitis (after a flight) and they are very hard
JA: Anything else in your medical history you think the doctor should know?
Customer: I had these varicose veins but they did not bother me too much. This is awful!!
Submitted: 3 months ago.
Category: Medical
Expert:  Dr Stan replied 3 months ago.

Hello this is Dr. Stan and I will assist you with your question today. I am U.S. trained,

Board Certified and I have 32 years of patient experience. I am happy to help you. I'm sorry you have phlebitis. You don't mention that your legs are swollen or hot to the touch, which is good and does not indicate a deep vein problem. Superficial phlebitis can be treated with injections into the vein to dissolve the clots. Also, may I suggest you wear support hose until you can see the vascular surgeon or dermatologist. The Cephalexin is an antibiotic and the Ranitidine is for your stomach. If you are having any difficulty breathing, please contact your doctor now or go to an Urgent Care Center for evaluation of a possible blood clot in your lung.

I hope I have addressed your concerns.

Thank you for allowing me to provide assistance.

I am available to answer any additional questions you may have.

I hope your medical problem(s) are resolved soon and you feel better. If you find the information I provided helpful, so I am compensated for my service, please rate me with 5-Stars. Thank you

Expert:  Dr Stan replied 3 months ago.

Any additional thoughts, questions?